RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 2, Pages 69–72 (Mi faa298)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief communications

Lorentzian Worldlines and the Schwarzian Derivative

C. Duvalab, V. Yu. Ovsienkoa

a CNRS – Center of Theoretical Physics
b Université de la Mediterranee Aix-Marseille II

DOI: https://doi.org/10.4213/faa298

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:2, 135–137

Bibliographic databases:

UDC: 514.7
Received: 01.09.1998

Citation: C. Duval, V. Yu. Ovsienko, “Lorentzian Worldlines and the Schwarzian Derivative”, Funktsional. Anal. i Prilozhen., 34:2 (2000), 69–72; Funct. Anal. Appl., 34:2 (2000), 135–137

Citation in format AMSBIB
\Bibitem{DuvOvs00}
\by C.~Duval, V.~Yu.~Ovsienko
\paper Lorentzian Worldlines and the Schwarzian Derivative
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 2
\pages 69--72
\mathnet{http://mi.mathnet.ru/faa298}
\crossref{https://doi.org/10.4213/faa298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773847}
\zmath{https://zbmath.org/?q=an:0962.53043}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 2
\pages 135--137
\crossref{https://doi.org/10.1007/BF02482428}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088391800009}


Linking options:
  • http://mi.mathnet.ru/eng/faa298
  • https://doi.org/10.4213/faa298
  • http://mi.mathnet.ru/eng/faa/v34/i2/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Petrov, NP, “The dynamical Casimir effect in a periodically changing domain: a dynamical systems approach”, Journal of Optics B-Quantum and Semiclassical Optics, 7:3 (2005), S89  crossref  adsnasa  isi  scopus
    2. Dumas, D, “The Schwarzian derivative and measured laminations on Riemann surfaces”, Duke Mathematical Journal, 140:2 (2007), 203  crossref  mathscinet  zmath  isi  scopus
    3. Tabachnikov S., “Variations on R. Schwartz's Inequality for the Schwarzian Derivative”, Discrete & Computational Geometry, 46:4 (2011), 724–742  crossref  mathscinet  zmath  isi  scopus
    4. Ovsienko V., Tabachnikov S., “Coxeter's Frieze Patterns and Discretization of the Virasoro Orbit”, J. Geom. Phys., 87 (2015), 373–381  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Monclair D., “Isometries of Lorentz Surfaces and Convergence Groups”, Math. Ann., 363:1-2 (2015), 101–141  crossref  mathscinet  zmath  isi  scopus
    6. Olszak Z., “a Note About the Torsion of Null Curves in the 3-Dimensional Minkowski Spacetime and the Schwarzian Derivative”, Filomat, 29:3 (2015), 553–561  crossref  mathscinet  zmath  isi  scopus
    7. Plyushchay M.S., “Schwarzian derivative treatment of the quantum second-order supersymmetry anomaly, and coupling-constant metamorphosis”, Ann. Phys., 377 (2017), 164–179  crossref  mathscinet  zmath  isi  scopus
    8. Monclair D., “Differentiable Conjugacy For Groups of Area-Preserving Circle Diffeomorphisms”, Trans. Am. Math. Soc., 370:9 (2018), 6357–6390  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:312
    Full text:138
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020